# SDR DL76G010585

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 4,502 hours, 749 cycles
- Engine: Ge CF680C2B6F
- Engine time: 4,513 hours, 755 cycles
- System (JASC): 7600 · Engine Controls
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 4,513 hours, 755 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 10,000 FEET, THE CREW NOTICED THE RT ENGINE ROLLING BACK AND FLAMED OUT.  CREW WAS ABLE TO RESTART THE ENGINE SUCCESSFULLY.  NO WATER IN FUEL SUMPS.  RAN ENG AND VERIFIED CONT AND ENGINE PARAMETERS NML EEC REPLACED.  CHECKED WIRING AND POWER SPAR VALVE NTF VLV ACT REMOVED PRECAUTION.RPLD SPAR VLV  RPL RT ENG FUEL T SW PER 76-11-00-2-N.  REPLACED RT ENGINE EEC RESET PIMU PERFORMED ENG RUN.NO FAULTS RECORDED ALL ENG PARAMETERS ARE NORMAL.MCO AND PLACARD REMOVED.
